+ Reply to Thread
Page 4 of 6 FirstFirst ... 23456 LastLast
Results 31 to 40 of 53
  1. #31
    Join Date
    Jan 2005
    Location
    In the sticks!!
    Posts
    20,635
    Thanks
    3,222
    Thanked
    2,541
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 postsRuby Star - 15,000 postsDiamond Star - 20,000 posts
    Thanks guys. I get really bad headaches when I take strong vitamin B But I might give it a go again, thanks

    20kgs, wow. I just don't think I would handle it.

  2. #32
    Join Date
    Aug 2006
    Posts
    2,027
    Thanks
    4,429
    Thanked
    550
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    I'm on 40mgs of Celapram, and I've put on 15kgs since being on it
    Last edited by ~ElectricPink~; 21-07-2012 at 20:04.

  3. #33
    Join Date
    Jan 2005
    Location
    In the sticks!!
    Posts
    20,635
    Thanks
    3,222
    Thanked
    2,541
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 postsRuby Star - 15,000 postsDiamond Star - 20,000 posts
    BUmmer

  4. #34
    Join Date
    Aug 2006
    Posts
    2,027
    Thanks
    4,429
    Thanked
    550
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    It's hard to deal with the weight gain, especially being that I have a history of ED's myself. But, saying that.....I'd prefer to be a bit overweight but feel more like myself again, than to go back to being slim but severely depressed, suicidal, and feeling like an empty shell of myself. I'm not happy with the weight gain, at all, but they help A LOT in treating my depression, I can finally cope with life again!

  5. #35
    Join Date
    Jan 2005
    Location
    In the sticks!!
    Posts
    20,635
    Thanks
    3,222
    Thanked
    2,541
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 postsRuby Star - 15,000 postsDiamond Star - 20,000 posts
    I can finally cope with life again!
    That's awesome

  6. The Following User Says Thank You to Ffrenchknickers For This Useful Post:

    ~ElectricPink~  (21-07-2012)

  7. #36
    Join Date
    Jan 2005
    Location
    In the sticks!!
    Posts
    20,635
    Thanks
    3,222
    Thanked
    2,541
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 postsRuby Star - 15,000 postsDiamond Star - 20,000 posts
    I'm more scared of putting on weight than not being able to feel happy again. Stupid.

  8. #37
    Join Date
    Feb 2008
    Location
    Melbourne IVF
    Posts
    2,825
    Thanks
    75
    Thanked
    131
    Reviews
    3
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    No. There are specific ADs that may have that side effect, and others that don't. Speak to your dr about it. I specifically stated that I didn't want to take anything that would cause weight gain. I take pristiq which can actually cause weight loss in some people. Hasn't in me. But definitely no weight gain either.

  9. #38
    Join Date
    Oct 2008
    Posts
    2,393
    Thanks
    504
    Thanked
    1,522
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    I didn't experience any effects on appetite or weight with Lexapro (escitalopram), Effexor (venlafaxine), Aropax/Paxil (paroxetine) or Zoloft (sertraline).
    Though I also didn't experience any anti-depressant effects with most of them, hence trying so many (Effexor did help me though). I agree that they're all different for different people.

  10. #39
    AndrewTheEmu is offline Bubhub Ambassador - tongue in cheek
    Join Date
    Jul 2010
    Posts
    2,895
    Thanks
    252
    Thanked
    399
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    I take St Johns wart & My appetite has decreased as has my emotional binging. So the opposite really.

  11. #40
    AndrewTheEmu is offline Bubhub Ambassador - tongue in cheek
    Join Date
    Jul 2010
    Posts
    2,895
    Thanks
    252
    Thanked
    399
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Quote Originally Posted by Refresh View Post
    I'm more scared of putting on weight than not being able to feel happy again. Stupid.


 

Similar Threads

  1. TTC & Anti Depressants
    By Shan1781 in forum Conception & Fertility General Chat
    Replies: 2
    Last Post: 14-08-2012, 17:58
  2. Anti-depressants for PMS
    By Hullabalu in forum General depression and blues
    Replies: 2
    Last Post: 24-01-2012, 14:35

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
Sudocrem / InfacolSudocrem® is a soothing emollient cream which aids and assists in the management of nappy rash. Sudocrem® is used to ...
FORUMS - chatting now ...
Delightful DecemberConception & Fertility General Chat
House clothes/cleaning clothesGeneral Parenting Tips, Advice & Chat
Embryo qualityIVF Newbies - What you want to know
I am...#21General Chat
Noble NovemberConception & Fertility General Chat
how do you stopGeneral Chat
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›